# SDR DALA2024081408150

- Difficulty date: August 12, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3725, DAMAGE ON FWD CARGO SUB THRESHOLD WEB FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-30-15-1A-1 FIG. 103 DETAIL D. CORRECTIVE ACTION: REMOVED AND REPLACED FWD CARGO SUB THRESHOLD WEB WITH NEW REPLACEMENT IAW B737 SRM 51-40-02-0G AND DWG# 143A8330 REV A. (LP 0500544)
